MAUDE Adverse Event Report: GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION

GENESYS SPINE AIS-C CERVICAL STANDALONE SYSTEM; INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION
Model Number 1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the inner shaft of an ais-c impaction inserter (part number gac110) broke off during insertion of the ais-c interbody.The surgeon retrieved the broken portion of the device intact and no further complications were reported.

Brand Name
AIS-C CERVICAL STANDALONE SYSTEM
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH INTEGRATED FIXATION
Manufacturer (Section D)
GENESYS SPINE
1250 s. capital of tx hwy
bldg 3, ste 600
austin TX 78746
Manufacturer (Section G)
GENESYS SPINE
1250 s. capital of tx hwy
bldg 3, ste 600
austin TX 78746
Manufacturer Contact
bryan meinken
4901 vineland rd # 150
orlando, FL 32811
MDR Report Key15372769
Report Number3008455034-2022-00010
Device Sequence Number1636171
Product Code OVE
UDI-Device IdentifierM719GAC1100
UDI-Public+M719GAC1100/$$7FS20190507B
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1
Device Catalogue NumberGAC110
Device Lot NumberFS20190507
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/17/2022
Initial Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown